# SDR YENA200420

- Difficulty date: March 30, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 1784
- Aircraft time: 7,681 hours, 2,837 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS LOCKED WITH ALIGNMENT FAULT BETWEEN 0 & 1; SLATS NORMAL EXTENSION.  RESET BOTH SFCC'S AND PERFORMED TSM TASK 27-51-00810-818 PAR 4. A. (5), NO FAULTS NOTED.  AIRCRAFT IS SATISFACTORY FOR SERVICE.
